# SDR UPS202973

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Part number: 69195322
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON O/B CHORD FTG, RT SIDE, BS 1343.  REPLACED PER UPS EO B727-5530-4601.
